Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 371924, 12 pages
http://dx.doi.org/10.1155/2014/371924
Research Article

Strongly Unforgeable Ring Signature Scheme from Lattices in the Standard Model

CIST (Center for Information Security Technologies), Korea University, Anam-dong, Seongbuk-gu, Seoul 136-713, Republic of Korea

Received 14 November 2013; Accepted 21 April 2014; Published 5 May 2014

Academic Editor: Jongsung Kim

Copyright © 2014 Geontae Noh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geontae Noh, Ji Young Chun, and Ik Rae Jeong, “Strongly Unforgeable Ring Signature Scheme from Lattices in the Standard Model,” Journal of Applied Mathematics, vol. 2014, Article ID 371924, 12 pages, 2014. https://doi.org/10.1155/2014/371924.